# SDR BAQA081599

- Difficulty date: December 9, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N296GL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7222
- Aircraft time: 5,679 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Part serial: 148878
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOOST PUMP INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.
